# SDR AALA972154

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT FORWARD SPAR CHORD ANGLE HAS CORROSION FROM FUSELAGE 2073-2088, SECTION OF CHORD PREVIOUSLY GROUND AWAY APPROX 1.187 BY 2.5O.  INSTALLED DOUBLER REPAIR PER ESO 11697, DATED 10/27/97.  (M)
